# SDR FDEA201108263517

- Difficulty date: August 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 43,725 hours, 21,216 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 81001C010300
- Part serial: 1049
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 FWD OUTFLOW VALVE STUCK FULL OPEN COULD NOT MAINTAIN CABIN PRESSURIZATION.   TURNING OFF NR 1, REGULATOR, NO HELP.  R & R OUTFLOW VALVE.
